[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Cloudy tummy

I've  been IDDM for 3 and a half years now.  Still using the cloudy stuff.
I always shoot into my stomach. My numbers have  steadily climbed (HbAC1
at 8.2 last reading.)     I test at least 4 times a day, with discouraging
bgs lately- considering that I'm pretty strict with my diet.

I had an exam three days ago, and the nurse practioner noticed a knot in my
stomach. Apparently I have injecting in the same spot (right handed- right
side of my tummy)  She suggested I move my shots around. Immediately my
numbers have tanked. 16 tests so far and only two above 100. Some pretty
scary lows lows.

So... we are adjusting insulins accordingly.

Anyone else had this experience?   Since y'all are pumpers, this may be off
topic, so please feel free to contact me off list.

Bob A
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml